Skip to content

Atoma Extra Strength Cold Medication Daytime Relief

$9.49

For fast relief of nasal congestion, cough, fever, minor aches and pains.

Pack Size: 24 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg, pseudoephedrine 30 mg, and dextromethorphan 15 mg.